Post # 1
Its been a while since i last came off birth control, 5 years to be exact.
I starting taking the combined pill again after i had my daughter to regulate my periods before the wedding, so only 5 months ago or so but it didnt agree with me the first time round and does not agree with me this time either.
It makes me super tired and grumpy with constant tummy pains.
I stopped taking it last month
For the past 3 weeks or so i have had very sharp pains in my uterus area and a dull ache in my back.
Has anyone else experienced symptoms like this coming off the pill. I dont remember having it last time.
I am thinking about switching to either a different type of pill or the shot but not sure which yet.
Post # 3
- Wedding: October 2014 - Church
@ChocolateLime: It just takes time for your body to readjust. I went off OBC maybe six years ago because it just was not doing anything to help me with my symptoms (migraines with period, etc.). That being said, I ended up getting cysts not long after that were quite painful and those lasted for around three months? Ugh. It was the worst. My advice is you should really go to your GP because abdominal pain for three weeks is really not normal. The pain might be from something totally unrelated. Please get it checked out instead of asking us on the interwebs. Speaking of which, does your GP know you went off the pill?
Post # 4
@laceydoilies: I havent imformed my gp that i came off the pill but i have made an appointment to discuss other options. I didnt tell my GP last time i came off the pill. Just came off and didnt go back for a repeat prescription.
He wasnt going to put me on the pill again as my blood pressure was border line too high to be safe to take it. I was supposed to have a follow up blood pressure test in a few weeks time to check whats happening.